# SDR AALA20050595

- Difficulty date: September 12, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT LEFT SIDE OF STORAGE COMPARTMENT FORWARD OF SEAT 20B INOPERATIVE.  FOUND LOOSE CONNECTOR AT SIDEWALL.  SECURED LOOSE CONNECTOR AT SIDEWALL FOR EMERGENCY LIGHT AT LEFT SIDE OF STORAGE COMPARTMENT FORWARD OF SEAT 20B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
